# SDR FDEA201901180164

- Difficulty date: January 18, 2019
- Submitted: January 31, 2019
- Operation: Air carrier
- Aircraft: N895FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 41749
- Aircraft time: 20,665 hours, 3,523 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147W866022
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPARTMENT STATION 1937, RIGHT BUTTOCK LINE 41 FLOOR PANEL STRINGER FOUND WITH CRACK. BULK CARGO COMPARTMENT STATION 1937 RIGHT BUTTOCK LINE 41 FLOOR PANEL STRINGER CRACKED REPAIRED AS PER SRM 53-70-53-2R FIGURE 202 REPAIR 2 AT STATION 1926 - STATION 1949 RIGHT BUTTOCK LINE 41. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
